| Model Number |
MMT-523LNAH |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer's parent reported via phone call that the insulin pump had button error.The customer¿s blood glucose level was 88 mg/dl.Customer reported that the act button of the insulin pump was unresponsive.The customer was advised to discontinue the insulin pump and revert to backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had intermittent buttons response due to flattened (creased) act button dome switch.No unlocked lcd keypad connector noted.